# SDR UALA2013062604425

- Difficulty date: June 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 82,467 hours, 23,892 cycles
- Engine: Pwa PW2040
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 2 Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN CABIN.  WHILE TROUBLESHOOTING LOG 1 FOUND GALLEY 1 ANR 2 OVEN CONNECTOR YSAD2  POS 3 BURNED.  REPLACED NR 2 OVEN.
